How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I took a lisinopril 10 hours earlier than prescribed which

Customer Question

I took a lisinopril 10 hours earlier than prescribed which was 1 a day what effects should I look for and should I eat something salty
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

One earlier dose should not cause any significant problem.

Drop in blood pressure can sometimes cause dizziness, fatigue, palpitations.

The efect of lisinopril may last for about 8 to 12 hours.

But the symptoms tend to appear within 1-2 hours if at all.

Drinking fluids and taking some salt will help if you do get the symptoms.

Usually you will be fine.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 1 year ago.
Thank you.
Expert:  Dr Basu replied 1 year ago.

Very welcome

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions